# SDR C2XA03IA075

- Difficulty date: August 3, 2003
- Submitted: August 4, 2003
- Operation: Air carrier
- Aircraft: N21129
- Make and model: Emb EMB-145
- Aircraft serial: 145703
- Engine: Allsn AE3007A
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IAH-  FLIGHT 2719, THE CREW NOTED SMOKE IN THE CABIN DURING CLIMB, DID AN AIR RETURN, AND, LANDED WITHOUT INCIDENT.  IAH-  MAINTENANCE INSPECTED THE AIRCRAFT, AND, PERFORMED A OPERATIONAL CHECK OF THE AIR CONDITIONING SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
